# SDR 2006FA0000922

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Aircraft: N367G
- Make and model: Boeing 737*
- Aircraft serial: 28579
- Aircraft time: 3,103 hours, 1,310 cycles
- Engine: Ge CFM56*
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 1F220100102
- Part serial: 086
- Condition: Fire
- Location: Entertain Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

WHILE MAINTENANCE PERSONNEL WERE PERFORMING A ROUTINE POST FLIGHT INSPECTION, A TECHNICIAN DISCOVERED A PROBLEM.  ACFT POWERED BY EXTERNAL POWER, AND CABIN ENTERTAINMENT SYS OPERATING (PLAYING A DVD MOVIE) WITH THE AUDIO SYSTEM VOLUME AT A LOW LEVEL.  AFTER A FEW MINUTES OF OPERATION, A TECHNICIAN NOTICED SMOKE AND FUMES COMING FROM TWO OF THE FORWARD CABIN SPEAKERS (LOUNGE AREA).  ONE SPEAKER EMITTED A FLAME APPROXIMATELY 2 TO 3 INCHES IN LENGTH.  THE TECHNICIAN QUICKLY SHUT DOWN ALL AIRCRAFT ELECTRICAL POWER, AND RETURNED TO THE DAMAGED SPEAKER AREA WITH AN ONBOARD FIRE EXTINGUISHER.  THE FLAME HAD SELF EXTINGUISHED, HOWEVER, THE CABIN WAS VERY SMOKEY AT THAT POINT.  UPON FURTHER EXAMINATION, (2) SPEAKERS HAD
